演題詳細

ポスター / Poster

ポスター 51 (Poster 51) :小児血液 (Pediatric Blood)

print

日程
2013年10月11日(金)
時間
16:50 - 17:50
会場
ポスター会場 / Poster (ロイトン札幌 3F エメラルドABCD)
座長・司会
遠藤 幹也 (Mikiya Endo):1
1:岩手医科大学 小児科学講座
 
前へ戻る

A 14-year-old girl who developed schizophrenia during treatment for T-ALL

演題番号 : PS-1-388

寺田 和樹 (Kazuki Terada):1、櫻井 彩子 (Ayako Sakurai):1、木川 崇 (Takashi Kigawa):1、米川 聡子 (Satoko Yonekawa):1、古舘 和季 (Kazuki Furudate):1、植木 英亮 (Hideaki Ueki):1、野口 靖 (Yasushi Noguchi):1、五十嵐 俊次 (Syunji Igarashi):1、斎賀 隆久 (Takahisa Saiga):2、角南 勝介 (Syousuke Sunami):1

1:Ped,Narita Red Cross Hospital,Chiba,Japan、2:Psy,Narita Red Cross Hospital,Chiba,Japan

 

[Background] The presence of psychiatric symptoms is a negative factor for continuous chemotherapy. Psychiatric instability during chemotherapy is frequently observed in adolescents, and leukemia is known to cause psychiatric symptom ; however, the incidence of schizophrenia during its treatment has rarely been reported.[Patient] A 14-year-old girl was treated with chemotherapy based on the JPLSG ALL-T11 protocol. On day44, affective incontinence and hyperpnea were observed, followed by excitement occurring on day46, involving behavioral abnormalities, such as talking to herself on a mobile phone.Considering the influence of treatment-related stress, zopiclone and hydroxyzine were administered, and, without improvement, were replaced with risperidone to treat her symptoms regarded as schizophrenic, which was changed to olanzapine when dystonia occurred. The depressive state continued for 1 month, but then improved. Five months after the reduction of olanzapine, auditory hallucinations recurred, involving suicidal thoughts, and the patient was diagnosed with schizophrenia. The recurrent auditory hallucinations which were aggravated with higher doses of olanzapine improved with risperidone. Her psychiatric symptoms stabilized in the following days. In their absence, chemotherapy was being continuously and safely performed without delay at the time of the study, and to be continued in cooperation with psychiatrists.[Conclusion]We report a case of schizophrenia occurring during chemotherapy. In cooperation with psychiatrists, leukemia was safely treated without delay.

前へ戻る